MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 10ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 10ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180010BS
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported: the customer reports that on (b)(6) 2024, in the plastic surgery block, using syringes of 10ml luer, the syringe 10ml l/l 3 parts conc.Was find defected.Indeed, some grease in the plunger of the syringe was found and a black rubber remained in the body of the syringe.Observed fat in the piston of the syringe as well as the presence of rubber in the body of another syringe.
 
Additional Manufacturer Narrative
This report was initially submitted on 10/30/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental report is being submitted to clarify that mdr 3014312726-2024-00344 was inadvertently submitted as a duplicate of mdr 3014312726-2024-00340.Both reports describe the same event.No new, additional, or updated information is available.This supplemental submission is provided solely to document that mdr 3014312726-2024-00344 was a duplicate entry.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 10ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer Contact
jarryd franklin
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22035715
Report Number3014312726-2024-00344
Device Sequence Number8733646
Product Code FMF
UDI-Device Identifier00810018095161
UDI-Public(01)00810018095161
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K101359
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180010BS
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown